# SDR CA000404044

- Difficulty date: December 20, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 4,697 hours
- Engine: Lyc IO360C1E6
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: AMP3205590
- Condition: Corroded
- Location: Dwn Lock Sw
- Component: Landing Gear Po
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WITH GEAR SELECTED DOWN, RIGHT MAIN LANDING GEAR FAILED TO INDICATE DOWN AND LOCKED.  INSPECTION REVEALED A CORRODED AND BROKEN WIRE AT A SPLICE APPROXIMATELY 1 FOOT FROM THE RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH.  WIRING REPAIRED BY REPLACING SUBJECT SPLICE AND OTHER SPLICES IN THAT LOCATION WITH RAYCHEM ENVIRONMENTAL SPLICES (P/N D436).
